# SDR USAA2011122800006

- Difficulty date: December 27, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 56,203 hours, 38,601 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 2271
- Condition: Inaccurate
- Location: Te Flaps
- Part time: 48,826 hours, 32,302 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP INDICATOR REMAINED AT 15 WITH FLAP HANDLE AT 25 OR 30 POSITION.  NO ASYMMETRY FELT OR INDICATED. LANDED FLAPS 15.  REMOVED AND REPLACED THE FLAP POSITION INDICATOR. CHECKED OK PER AMM 27-51-00-715-001.
